# SDR VTZA97580

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 5240 · Service Doors
- Part: Gpu Access Door
- Part number: 1371163C
- Condition: Missing
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6335 - BOS-JFK - DURING CRUISE, CREW DURING POST FLIGHT INSPECTION NOTICED THE GPU ACCESS DOOR WAS MISSING.  MAINTENANCE INSPECTED AND OPENED DMI 53351, MEL.  MAINTENANCE CLOSED DMI 53351 ON 9-19/97 BY REPLACING GPU ACCESS DOOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
